Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant, vaginal spotting. Prescribed HCG injection. History of hyperthyroid. Cause of worry?

Sir ,I am pregnant and today i saw some spotting .when went to my doctor she advised me to have an injection of HCG . i want to know why i has such . well i do not have any such report coz its only 1.5 month to conceive and my normal blood report and urine reports are normal. But I have hyperthyorid detected in which TSH is about 6.5
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you have spotting i would advice you to go for a sonography to know the well being of the baby and location of the pregnancy.
Injection HCG advised would support the pregnancy but confirm it with sonography first.
TSH 6.5 indicates you have HYPOTHYROIDISM and not hyperthyroidism. So I advice you to consult an expert endocrinologist as thyroid hormone levels should be in range throughout pregnancy as it is important for the baby's brain developement.
Take care and don't worry.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor